I am a 52 year old female. I have had a mi in 8/05 with one stent in the back of my heart. I had 2 more stents added in 01/06 to the front of my heart. I had a double mi in 4/07 because 2 stents failed simultaneously. I had 3 more stints added at that time and was on life support for 8 days. I had an arteriogram in 8/07 at which time one of the new stents was blocked with scar tissue. It was cleaned out. My ef at that time was 15%. They have done a platelet study which shows plavix to be ineffective on me and they increased my asprin to 325mg but advised me to continue to take the plavix "just in case". I have since developed shortness of breath, difficulty in walking any distance and am extremely fatigued. I take the following meds:Zoloft 50mg; Lipator 20 mg; Amiodarone 200mg x2; Furosemide 80mg am & 40 mg pm; Aldactone 50mg x2; Plavix 75mg; Toprol; XL 12.5mg; Asprin 325mg; Nitropatch .2mg; Diazepam 10mg; B-12 1cc month; Lantus 80 units. My cholesterol is 153 and my A1C is 7.5. I was on Altace but was taken off because of my low blood pressure. I can not take Coreg because I have severe breathing issues on it. My BNP was up to 737 but was down to 345 after my diaretics were increased(in 3 weeks). I quit smoking on 4/07 when I had the last mi. My blood pressure is low and always has been, now averages 85/60, heart rate is 49-51. Is there anything you can suggest that I can do differently to feel better, I was very active and independent before my last heart attacks.
This is a very complicated past medical history and it would probably be in your best interest to discuss this with a physician who is more familiar,but I am happy to try to help-
It sounds like you are having worsening heart failure symptoms. I would ask your physician whether or not you are a candidate for aldactone and / or digoxin therapy. I am surprised that you are not on an ACE inhibitor (lisinopril,for example)--is this because you have kidney problems? I would ask about this as well.
You may be feeling tired because your pulse is so low; interestingly,amiodarone can cause thyroid problems so if this hasnot been evaluated I would suggest it-- low thyroid levels can make one feel fatigued and cause a low heart rate (or it may simply be that you are getting too much beta blocking: the combination of amiodarone and toprol)
YourA1c needs tighter control--- goal of </=6.5% and your LDL cholesterol should be </= 70.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.